# SDR YENA2025072500763

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 43,507 hours, 8,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOCATED FR68 STR 23L AT AFT GALLEY AREA (CPCP FIN DINGS); (RESOLVED ON W/O: 1369191 TASKCARD: NR-00007) REF AEROMAN WO  # 2025-184/1 NR # 2025-387274 PERFORMED PERMANENT REPAIR LOC. ON LOWER SILL FR 67 PLUS 20 INCHES LEVEL STR 23L AT AFT GALLEY AREA IAW A321 SRM 53-41-14-300-001 PRINCIPLE 5 THIS REPAIR IS CATEGORY A. NO FURTHER INSPECTION IS REQUIRED.
